Article: North American collembolous insects of the subfamily Onychiurinae
Add this to your Mendeley library Report an error

Title

North American collembolous insects of the subfamily Onychiurinae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

53

Series / Issue

Issue: 2222

Pages

637--659

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.53-2222.637

Title

North American collembolous insects of the subfamily Onychiurinae

By

Folsom, Justus W

Genre

Article

Date of Publication

1917

Original Publication

Proceedings of The United States National Museum

Volume

53

Series / Issue

Issue: 2222

Pages

637--659

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.53-2222.637

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American collembolous insects of the subfamily Onychiurinae</title>
</titleInfo>
<name>
<namePart>Folsom, Justus W</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>53</number>
</detail>
<extent unit="pages">
<start>637</start>
<end>659</end>
</extent>
<date>1917</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/9064</identifier>
</mods>

Download BibTeX citation

@article{bhlpart9064,
title = {North American collembolous insects of the subfamily Onychiurinae},
journal = {Proceedings of The United States National Museum},
volume = {53},
url = {http://www.biodiversitylibrary.org/part/9064},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Folsom, Justus W},
year = {1917},
pages = {23},
}

Download EndNote citation

%0 Journal Article
%A Folsom, Justus W
%D 1917
%T North American collembolous insects of the subfamily Onychiurinae
%J Proceedings of The United States National Museum
%V 53
%U http://www.biodiversitylibrary.org/part/9064
%R 10.5479/si.00963801.53-2222.637